# SDR SWIA202159454

- Difficulty date: March 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD LOWER INTERCOSTAL ( 3RD FROM THE BOTTOM ) CORRODED     (C-CHECK RO 7/10/2021)    REPLACED PASSENGER DOOR FWD LWR INTERCOSTAL, DD5, IAW CRJ 700 SRM  51-42-06-001-001-A01, 51-42-21-001-001-A01 AND REO 670-52-11-1223 REV --, DATED 2021-04-22. COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY, FORM M-337, NO CHANG ETO WEIGHT.
